MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PEDS LINE CHNG TRAY -SP GLUE ATTACHED

Medline Industries, LP MEDLINE; PEDS LINE CHNG TRAY -SP GLUE ATTACHED
Catalog Number EBSI1307B
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the secureportiv that is piggybacked on these kits are leaking and causing the glue to harden prior to use.
 
Additional Manufacturer Narrative
The account reported finding secureport iv ampules preactivated, and the customer reported that the secureportiv ampules were leaking and causing the glue to harden.No sample or photo was received for the investigation; finished good production records were reviewed and found no nonconformances, finished good pack build was reviewed and no issues with the bom were identified, and trending found 0 additional reported complaints for this issue for the account and component in the past 24 months.The reported issue and root cause could not be determined at the time of the medline investigation.Vendor response - 4/17/2025 - the vendor determined a root cause to be from the compression value of the sealing station springs to decrease over time which can impact the seal quality, and the vendor has increased their verification inspection for corrective actions to ensure the seal quality meets expectations; no further action was taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PEDS LINE CHNG TRAY -SP GLUE ATTACHED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50886522
Report Number1417592-2026-50335
Device Sequence Number10744809
Product Code NZP
UDI-Device Identifier10653160360599
UDI-Public10653160360599
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEBSI1307B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown